# SDR USAA920070841

- Difficulty date: September 17, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 69,835 hours, 31,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C-4 CHECK, CRACKED FLOOR SUPPORT INTERCOSTAL, BS 1520 - BS 1540, BL 0, WL 208.1.  REPLACED FLOOR SUPPORT INTERCOSTAL, BS 1520 - BS 1540, BL 0, WL 208.1 IAW B757-200 SRM 53-60-61.
